Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Scratching skin on thigh, cluster of white bumps, circular formations. Causes?

Hola.. Um so yea today i was scratching my skin graft donor site on the top of my left thigh, and on it (which had to have happend over night) are a whole bunch of these little white bumps. They look like abunch of little zits and the seem to form in circular clusters.. Do you have any idea what they could be ?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Homeopath 's  Response
hi welcome to HCM
i had gone through your query and understand your concerns.
basing on your complaints,i would come up with two possibilities.

1.the first one is-fungal infection likely RINGWORM;local examination may confirm the diagnosis

2.the second one is ALLERGY may be the cause.

-insect bites
-intestinal worms
-food and food additives
-Drugs are some predisposing factors.

I hope this is helpful for you, thank you     
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor